# SDR ABXA20170708090

- Difficulty date: July 10, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 59,851 hours, 43,709 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Weak
- Location: Smoke Detector
- Component: Smoke Detector
- Component part number: PU90461R3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE GALLEY AREA SMOKE DETECTOR ALARMS SOUNDED TWICE WITH NO SMOKE PRESENT. THE SMOKE DETECTOR BATTERY WAS REPLACED.
